# SDR SIMA200425304

- Difficulty date: September 3, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, THE CARGO RIGHT FRAME AT FS 677 FOUND A DENT 3 INCHES ABOVE THE FLOOR.  RECONTOURED THE DENT AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007535, PARA 8 DATED AUGUST 31, 2004.  (M)
